# SDR CALA0001778

- Difficulty date: November 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CENTER SEAT TRACK CORRODED AT FS 788 - 1258.  THE SEAT TRACK SECTION WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3, AND 53-05, FIGURE 4F.
